Hi, I am 20 years old and in a full time relationship for almost 2 years. 8 months ago i was diagnosed with chlamydia , It was treated and since then have been in the clear from that with a recent STI test (2 months ago) with an all clear from the doctor from chlamydia or anything else. 2 months after though, I noticed 2 small skin-tag like things appear, I once again consulted my doctor where I was told they were gentile warts . In turn, i was prescribed Warticon 0.15%and used it as instructed; twice a day for 3 days with a 4 day break for 4 weeks. The warts then disappeared but a few months later they reappeared where I consulted the doctor once again. I was told to take the Warticon again, which I used for another month they disappeared but have once again reappeared. As i am currently abroad and cannot afford a doctor I have continued to use the Warticon cream. This time though, there has been some serious irritation. It started with strong smelling discharge and irritation. As I mentioned I have recently been checked for STI s and have not got any and have not slept with anyone other than my boyfriend who has also been tested and is in the clear. The irritation then progressed and i stopped applying the Warticon, second day into applying it. My vulva (I believe is opposite my clitorus, at the bottom). Anyway, this area is EXRTREMELY bruised and painful. It is also swollen, red and burning. As well as the pain, where I cannot sit comfortably, there appears to be 2 sores located 1 in-between the two warts and one the opposite side of one. It is extremely painful and the one looks like a blister . I don t know what to do and cannot afford to visit a doctor where i am as it is very expensive. Help please!
Asked On : Wed, 11 Jul 2012